| Model Number |
2218-90-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Broken instrument.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b3 and b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Questions: 1.Please provide product and lot codes of the unk instrument reported as 2nd ip? 2.Lot number of ab straight inserter (product code: 221890000).3.What part of the instrument broke? 4.Did it break into two or more pieces? 5.Were all pieces retrieved from the patient? 6.Did instrument used during surgery? if yes, was surgery time extended? 7.If yes, what is the duration of the delay? 8.Event date.Apologies, but these items have already been removed from sets and returned.Below are the few details we remember about the inserter but no further details available.Answers: 1) gripper lot number: not available.2) ab straight inserter lot number: not available.3) end of the impactor came off.Gripper fault unknown.4) straight inserter now in 2 parts.Gripper condition unknown.5) neither occurred over patient.6) unknown.7) unknown.8) both found to be broken on (b)(6) 2021.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.